# SDR AALA200800645

- Difficulty date: March 15, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N489AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49682
- Aircraft time: 56,891 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT OVERHEAD FIRST CLASS SECTION INOPERATIVE.  REPLACED BATTERY PACK B5 23 FOR EMERGENCY LIGHTS AT OVERHEAD FIRST CLASS SECTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
